About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 526390, 8 pages
http://dx.doi.org/10.1155/2013/526390
Research Article

Some Properties of Solutions to Weakly Hypoelliptic Equations

Universität Potsdam, Institut für Mathematik, Am Neuen Palais 10, 14469 Potsdam, Germany

Received 21 May 2013; Accepted 4 July 2013

Academic Editor: Qi Zhang

Copyright © 2013 Christian Bär. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christian Bär, “Some Properties of Solutions to Weakly Hypoelliptic Equations,” International Journal of Differential Equations, vol. 2013, Article ID 526390, 8 pages, 2013. doi:10.1155/2013/526390